Eslicarbazepine is a novel anti-epileptic agent indicated for the treatment of partial-onset seizures. We present the case of an 18 year old female that presented to the Emergency Department four hours after a reported intentional ingestion of an estimated 5600 mg of eslicarbazepine. Although initially hemodynamically stable and neurologically normal, shortly after arrival she developed confusion, rigidity and clonus, followed by recurrent seizures, hypoxemia and cardiac arrest which responded to cardiopulmonary resuscitation and wide complex tachycardia requiring defibrillation. Treatment for refractory seizures included benzodiazepines and eventual intubation and sedation with propofol. Cardiac toxicity responded to sodium bicarbonate. In addition, empiric hemodialysis was performed. In this case report, we discuss the successful management of the first reported overdose of eslicarbazepine using supportive care and hemodialysis.